# SDR SWAA071650

- Difficulty date: March 31, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N348SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24375
- Aircraft time: 59,814 hours, 54,068 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Component: Te Flap
- Component part number: 6546435278
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND RIGHT WING OUTBOARD T/E AFT FLAP DELAMINATED AT LOWER OUTBOARD END.  REMOVED AND REPLACED AFT FLAP PER MM.
